# SDR IXXA060021S

- Difficulty date: October 10, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Ib Flap
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND LT WING IB FLAP TRAILING EDGE PANEL UPPER SKIN DELAMINATED. REMOVED FASTENEERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED SKIN SECTION. FABRICATED FINGER DOUBLERS AND NEW UPPER SKIN SECTION. LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW UPPER SKIN SECTION AND NEW FASTENERS FROM STATION XW91 TO STATION XW104. IAW SRM 57-2-1, 51-1-21, 51-1-9A, 51-1-4, 51-1-5, AND 51-1-8.
